# SDR SWAA2022032216852

- Difficulty date: October 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 46,190 hours, 27,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWDCARGOPANEL 12 DCF CRACKED FLOOR / REMOVED AND REPLACED FWD CARGO FLOOR PANEL IAW AMM 25-52-10
